Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Asymptotic properties of the maximum likelihood estimator in dichotomous logit models

Asymptotic properties of the maximum likelihood estimator in dichotomous logit models http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Journal of Econometrics CrossRef

Asymptotic properties of the maximum likelihood estimator in dichotomous logit models

Journal of Econometrics , Volume 17 (1): 83-97 – Sep 1, 1981

Asymptotic properties of the maximum likelihood estimator in dichotomous logit models

Journal of Econometrics , Volume 17 (1): 83-97 – Sep 1, 1981

Loading next page...
 
/lp/crossref/asymptotic-properties-of-the-maximum-likelihood-estimator-in-dhzZLSVKzZ

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0304-4076
DOI
10.1016/0304-4076(81)90060-9
Publisher site
See Article on Publisher Site

Abstract

Journal

Journal of EconometricsCrossRef

Published: Sep 1, 1981

References